# SDR CALA2025062605922

- Difficulty date: June 10, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,330 hours, 22,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 820 L/H SIDE CAFFING AND A DENT ON LOWE R FRAME.   TRIMMED FRAME DAMAGE STA 820 BETWEEN S22L-23L. FAB REPAIR J SECT ION LOCATED DRILLED AND INSTALLED PER SRM 53-00-07-2R-5 DETAIL I ,
